# SDR SIMA2011121935401

- Difficulty date: December 19, 2011
- Submitted: December 20, 2011
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 2,592 hours, 1,608 cycles
- System (JASC): 3160 · Central Display
- Part: Fan
- Part number: 804A04
- Part serial: L0201
- Condition: Failed
- Location: Cockpit Display
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3600, CREW REPORTED THAT ON TAKEOFF, RECEIVED A DISPLAY COOL CAUTION MESSAGE.  CREW FOLLOWED AOM PROCEDURES AND THE MESSAGE CLEARED.  CAME BACK DURING CRUISE AND CONTINUED AOM PROCEDURES AND MESSAGE CLEARED AND THEN CAME BACK.  CREW ELECTED TO DIVERT.    AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1 AND 2 COCKPIT DISPLAY COOLING FANS AND FILTER IAW AMM 21-24-12 AND AMM 21-24-16.  AIRCRAFT WAS RETURNED TO SERVICE.
